# SDR DALA2025081105971

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 71,859 hours, 33,403 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7056962) SEAT 32 EXIT AISLE LIGHT INOP. REPLACED CONNECTOR ON PSU END IAW B737 SWPM 20-42-01 OP'S CHECKED GOOD.
